Search Results

You are looking at 11 - 13 of 13 items for :

  • "sums of independent random variables" x
  • Refine by Access: All Content x
Clear All

sums of independent random variables, Ann. Probab . 7 (1979), 745-789. MR 80i :60032 Large deviations of sums of independent random variables Ann. Probab

Restricted access

STRASSEN, V., Almost sure behavior of sums of independent random variables and martingales, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), Vol. II: Contributions to

Restricted access

. , Almost sure behavior of sums of independent random variables and martingales , Fifth Berkeley Symp. Math. Stat. Prob., Vol. II, Part I (1967), 315–343. MR 0214118 ( 35 #4969) Takahashi, S. , An

Restricted access